Your Only Hope to Dissolve Restylane - Irvine, CA

I had Restylane injected under my eyes 4 1/2 weeks...

I had Restylane injected under my eyes 4 1/2 weeks ago (not very much, either) and this has been the WORST month of my life. I have had 4 injections of hyaluronidase since, and each time it does get better. I will still need more to get back to normal. Please do not ever inject fillers under eyes unless you have nothing to lose. When you go back to your doctor he may say things like, "We put enough hyaluronidase in to get rid of everything, so you can't possibly have any more" or "You are back to baseline now. That is all you. Stop looking so closely in the mirror." I have had to seek out an oculoplastic surgeon who really knows his stuff to give me the 4th injection, and I am going back in a few days again. Your swelling will NOT go away until the restylane is gone, and under the eyes even a tad bit of resty will show as lumping. Please do not give up. You have to be persistent and find another doctor, if needed.

what did the ocularplastic surgeon say? Is it tissue damage? whats going on?
Reply
Do not dissolve. It will dissolve your natural tissue as well. My whole right side of my face is now messed up because of it. It started with a thumb print indenation that is still there to this day and wont get better. It has altered the way my whole right side of face looks including my cheekbones. Wanna kill myself.
Reply

I also had excess filler injected into my cheek area despite asking the PS to be very careful. Eventually a GP was prepared to inject hyaluronidase but used a whole vial which left an indentation. A week later I went back and he injected Juvederm to fix the indent. It is now 4 years since I had the filler reinjected. There is a very small dent but the area seems to hve healed otherwise. I am worried about the baggy skin effect but it can be age related as I am 53.

Reply

I had several rounds of hyaluronidase and...

I had several rounds of hyaluronidase and developed small bags from a herniated fat pad, raised vein under eye, and lax skin. I waited a month, then had Ulthera on eyes to tighten skin and build colagen. After another week or so, I had a bit of Restylane put back in to the inner corners and am going back in a couple of days to have a bit more Restylane put in to the holllows. Be very careful with hyaluronidase. It really does take at least two weeks for the resty and edema to resovle after getting hyaluronidase and too much will make your skin lax and boggy. It sounds cliche, but one MUST find an experienced injector!!

I totally agree with your comment about the importance of finding an experienced injector, and there is data to back that claim up:

Staggering Differences in Satisfaction Between Board vs. Non-Board Certified Doctors

Reply

It has been 3.5 months since having Restylane...

It has been 3.5 months since having Restylane injected and 9 weeks since my last hyaluronidase session. My eyes are still not the same, but better. I let my eyes rest for a month, then got Ulthera to build collagen. I had to reinject a bit of Restylane in tear troughs (to camouflage lifted vein and fat pad). I also just had a Vi Peel and a minor Matrix IR laser procedure to accelerate healing. I am going to let eyes rest again for a few months. In 5-6 months, I may consider Fraxel Repair depending on how my eyes settle. I would appreciate any feedback from those who have gone through this, as it has been very unsettling, to say the least.
Irvine Oculoplastic Surgeon

4 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? 5 others found this helpful